# SDR SWIA2018082345008

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 39,465 hours, 35,002 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RECEIVED AN ANTI SKID INBD AND PARK BRAKE SOV CAUTION MESSAGE AFTER GEAR HANDLE SELECTED UP.  LANDING GEAR NEVER CAME UP.  RAN QRH PROCEDURE.  CYCLED THE LANDING GEAR HANDLE TO DOWN POSITION AND EVERYTHING WENT BACK TO NORMAL.  RETURNED TO FIELD. REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSY IAW AMM. OPS CHECKED GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME. PERFORMED OPS CHECK FOR ANTI-SKID CAUTION MESSAGE IAW FIM. OPS CHECKED GOOD. NO DEFECTS FOUND. PERFORMED OPS CHECK FOR PARK BRAKE SOV IAW AMM. OPS CHECKED GOOD AT THIS TIME. NO FAULTS FOUND.
